# SDR RRXA991439

- Difficulty date: August 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8087U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45977
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Condition: Corroded
- Location: Ws 7.5 - 20
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION, LT WING, L/E AUX TANK UPPER AFT MOUNTING CHORD BETWEEN STA XFS 7.50 AND XFS 20.0.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED THE CHORD IAW DC8 SRM 51-1-20, 51-21A, AND 51-3-0.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
